# SDR VJ970362

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47559
- System (JASC): 3418 · Stall Warning System
- Part: Stall Computer
- Part number: 9650449002
- Condition: Serviceable
- Location: E/E Compartment
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

STALL WARNING INDICATION AT FL 10 ON FINAL APPROACH, FLASHING RED LIGHTS AND WARNING HORN SOUNDED.  ABNORMAL PROCEDURES COMPLIED WITH AND MISSED APPROACH ACCOMPLISHED.  TESTED NR 1 STALL WARNING SYSTEM AND FOUND INTERMITTENT OPERTATION.  RERACKED NR 1 STALL WARNING COMPUTER AND NO DISCREPANCIES NOTED IAW MM 34-14-1.
